| Catalog Number |
5-16037 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that: "16 jan 2025, the doctor found blue balloon cuff leakage when doing testing before using on patient.Change new tube.".
Additional Manufacturer Narrative
(b)(4) the reported complaint of "leak - balloon cuff" was confirmed based upon the sample received.The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.The returned et tube was found to have multiple holes in the tracheal (white) balloon cuff which prevented it from being able to stay inflated.A device history record review was performed with no evidence to suggest a manufacturing related cause.All et tubes are 100% inspected for inflation and deflation at the time of manufacturing.It is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.
Event or Problem Description
It was reported that: "on (b)(6) 2025, the doctor found blue balloon cuff leakage when doing testing before using on patient.Change new tube.".